MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52
Catalog Number 01.26.52MB
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 jun 2019: lot 050751: (b)(4) items manufactured and released on 09-nov-2005.Expiration date: 2010-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved: liner: versafitcup dm 01.26.2852m double mobility liner ø 52/28 (k083116) lot 051580: (b)(4) items manufactured and released on 30-nov-2005.Expiration date: 2010-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot 070959: (b)(4) items manufactured and released on 19-jun-2007.Expiration date: 2012-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
On (b)(6) 2019 we were informed about a revision surgery performed on the following day, after about 12 years from the primary, due to cup loosening and luxation of the head from the liner.No information about the head, if ceramic or crco.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8673857
Report Number3005180920-2019-00440
Device Sequence Number2039539
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Catalogue Number01.26.52MB
Device Lot Number050751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;